# SDR AALA202306228177

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 8,182 hours, 2,166 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SFO. YELLOW HYDRAULIC RESERVOIR LOW LEVEL / INDICATES EMPTY ECAM MESSAGE. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT SFO WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED # 2 ENGINE HYDRAULIC PRESSURE / SUCTION LINE PER AMM 29-13-49. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
